# SDR ABXA9900697

- Difficulty date: September 10, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N938AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47009
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 39203412
- Condition: Cracked
- Location: Bs 617
- Component: Doug
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, FOUND CRACK IN FUSELAGE FRAME ATTACH FITTING AT STATION 617, BELOW LONGERON 18 RIGHT.  REPLACED FITTING IAW DC9 SRM 51-10-4 AND 51-30-5.
